Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math SinEnglish Ser

Search In Journal Title:

Abbravation: Acta Mathematica Sinica, English Series

Search In Journal Abbravation:

Publisher

Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society

Search In Publisher:

DOI

10.1007/s10832-006-9073-3

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

A variation of a conjecture due to Erdös and Sós

Authors: Jian Hua Yin Jiong Sheng Li
Publish Date: 2009/04/25
Volume: 25, Issue: 5, Pages: 795-802
PDF Link

Abstract

Erdös and Sós conjectured in 1963 that every graph G on n vertices with edge number eG ½ k − 1n contains every tree T with k edges as a subgraph In this paper we consider a variation of the above conjecture that is for n ≥ 9/2 k 2 + 37/2 k+14 and every graph G on n vertices with eG ½ k − 1n we prove that there exists a graph G′ on n vertices having the same degree sequence as G and containing every tree T with k edges as a subgraph


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Exponential polynomials as solutions of certain nonlinear difference equations
  2. The bipolar quantum drift-diffusion model
  3. Free completely J ( ℓ ) -simple Semigroups
  4. An implicit degree ore-condition for pancyclicity of graphs
  5. P-distances, q-distances and a generalized Ekeland’s variational principle in uniform spaces
  6. An oscillating operator related to wave equations in the block spaces
  7. Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space
  8. f -Colorings of some graphs of f -class 1
  9. On the Finite Convergence of Newton-type Methods for P 0 Affine Variational Inequalities
  10. Maximal integral over observable measures
  11. The semiclassical limit in the quantum drift-diffusion model
  12. Sharp estimates of p -adic hardy and Hardy-Littlewood-Pólya operators
  13. A class of normal weighted composition operators on the Fock space of ℂ n
  14. Lipschitz algebras and peripherally-multiplicative maps
  15. Isometric immersions into warped product spaces
  16. Orthogonality and quintic functional equations
  17. Global well-posedness for gKdV-3 in Sobolev spaces of negative index
  18. Self-dual weak Hopf algebras
  19. Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains
  20. Behavioral portfolio selection with loss control
  21. Ergodicity of Quasi-birth and Death Processes (I)
  22. The global attractor of a non-local PDE model with delay for population dynamics in ℝ n
  23. Immersed Hypersurfaces in the Unit Sphere S m +1 with Constant Blaschke Eigenvalues
  24. Liouville type theorems for a system of integral equations on upper half space
  25. Resolvability in circulant graphs
  26. Integrated Groups and Smooth Distribution Groups
  27. A note on lower bound of centered L 2 -discrepancy on combined designs
  28. Essential norms of weighted composition operators from weighted Bergman space to mixed-norm space on the unit ball
  29. Strong labelings of linear forests
  30. On an entropy of ℤ + k -actions
  31. On universally left-stability of ɛ -isometry

Search Result: